MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter fracture occurred.The patient presented for left coronary catheterization.A runway guide catheter was selected for use but during the procedure, there was a catheter fracture.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
It was reported that catheter fracture occurred.The patient presented for left coronary catheterization.A runway guide catheter was selected for use but during the procedure, there was a catheter fracture.The procedure was completed with another of same device.No patient complications were reported.It was further reported that the shaft was kinked and not fractured.
 
Additional Manufacturer Narrative
Returned device consisted of a model-6f runway fl4 was returned for analysis.Visual and microscopic observation at the catheter hub, shaft, and distal tip identified a single kink at the catheter hub.No further damage was observed from the device.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14408175
Report Number2134265-2022-05572
Device Sequence Number2479570
Product Code DQY
UDI-Device Identifier08714729477686
UDI-Public08714729477686
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060295705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown